Alert archive / Florida / Gale Warnings in 2015
Gale Warning 7, NWS Jacksonville, FL
NWS Jacksonville, FL issued this gale warning at Nov 8, 2015, 8:30 PM EST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2015, 8:30 PM EST (01:30 UTC)
- Expired
- Nov 8, 2015, 11:30 PM EST
- In force
- 3 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted, in the capitals the NWS used until 2016.
352 WHUS72 KJAX 090130 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 830 PM EST SUN NOV 8 2015 AMZ450-470-090600- /O.UPG.KJAX.SC.Y.0079.000000T0000Z-151109T1500Z/ /O.NEW.KJAX.GL.W.0007.151109T0130Z-151109T0600Z/ COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- 830 PM EST SUN NOV 8 2015 ...GALE WARNING IN EFFECT UNTIL 1 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 1 AM EST MONDAY. * WINDS...NORTHEAST WINDS 25 TO 30 KNOTS WITH GUSTS TO GALE FORCE ACROSS THE SOUTHEAST GEORGIA WATERS THROUGH THE EVENING HOURS. WINDS WILL BECOME EAST 15 TO 20 KNOTS OVERNIGHT AND THEN BECOME SOUTHERLY AT 15 KNOTS ON MONDAY MORNING. * WAVES/SEAS...SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ452-472-090600- /O.CON.KJAX.SC.Y.0079.000000T0000Z-151109T1500Z/ COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- 830 PM EST SUN NOV 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST MONDAY... * WINDS...NORTHEAST WINDS 20 TO 30 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE ACROSS THE SOUTHEAST GEORGIA WATERS THROUGH THE EVENING HOURS. WINDS WILL BECOME EAST 15 TO 20 KNOTS OVERNIGHT AND THEN BECOME SOUTHERLY AT 15 KNOTS ON MONDAY MORNING. * WAVES/SEAS...SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
457 WHUS72 KJAX 090430 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 1130 PM EST SUN NOV 8 2015 AMZ450-470-091500- /O.CAN.KJAX.GL.W.0007.000000T0000Z-151109T0600Z/ /O.EXA.KJAX.SC.Y.0079.000000T0000Z-151109T1500Z/ COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- 1130 PM EST SUN NOV 8 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST MONDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...EAST TO SOUTHEAST 20 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ452-472-091500- /O.CON.KJAX.SC.Y.0079.000000T0000Z-151109T1500Z/ COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- 1130 PM EST SUN NOV 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST MONDAY... * WINDS...EAST TO SOUTHEAST 15 TO 20 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this gale warning went out at Nov 8, 4:10 PM EST, 4 hours 20 minutes earlier.
Area forecast discussion, Nov 8, 4:10 PM EST, 4 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
410 PM EST SUN NOV 8 2015
...WIDESPREAD RAIN EXPECTED FOR MOST OF THE REGION TONIGHT...
.SHORT TERM...
A STATIONARY SURFACE BOUNDARY OVER NORTHERN FLORIDA COUPLED WITH
STRONG NORTHEAST ONSHORE WINDS (JAX VWP SHOWS A LOW LEVEL JET
AROUND 40 KNOTS OUT OF THE EAST AT 2K FEET) AND FAVORABLE UPPER
LEVEL JET DYNAMICS (STRONG UPPER DIVERGENCE IN RIGHT ENTRANCE
REGION OF UPPER JET) HAS ALL COME TOGETHER TO SET THE STAGE FOR A
WET DAY WITH NUMEROUS TO WIDESPREAD LOW TOPPED CONVECTION.
ALTHOUGH THERE HAVE ONLY BEEN ONE OR TWO LIGHTNING STRIKES
TODAY...THE HEAVIEST SHOWERS HAVE BEEN RATHER PROLIFIC RAIN
PRODUCERS WITH RAINFALL RATES AROUND 3 INCHES PER HOUR AT TIMES.
MAYPORT PICKED UP NEARLY 3 INCHES IN ONE HOUR EARLIER WITH A DAILY
TOTAL AROUND 6.5 INCHES.
WIDESPREAD RAIN WILL AFFECT MOST OF THE REGION NORTH OF OCALA
THROUGHOUT THE NIGHT TONIGHT AS CONDITIONS REMAIN FAVORABLE AHEAD
OF A LOW PRESSURE SYSTEM SLOWLY MOVING EAST ACROSS THE GULF OF
MEXICO. MOST OF THIS RAIN WILL BE OF THE LIGHT TO MODERATE
VARIETY BUT AN ISOLATED POCKET OF HEAVIER RAIN CANNOT BE TOTALLY
RULED OUT. PERSISTENT RAIN OVERNIGHT WILL LIKELY RESULT IN AN
ADDITIONAL 1 TO 2 INCHES OF RAIN ALONG AND NORTH OF THE I-10
CORRIDOR WITH THE HIGHEST TOTALS ACROSS THE NORTHWEST PORTIONS OF
OUR AREA WHERE UPPER LEVEL SHORTWAVE TROUGH ENERGY WILL BE
STRONGEST. THE STRONG ONSHORE WINDS THANKFULLY WILL BE RELATIVELY
SHORT LIVED AND THE NORTHEAST SURGE WILL QUICKLY RETREAT NORTH
THIS EVENING BRINGING AN END TO THE STRONG GUSTY WINDS AT THE
BEACHES. A WARM FRONT WILL LIFT NORTH OF THE AREA MONDAY MORNING
AS THE LOW MOVES NORTHEAST OUT OF THE GULF OF MEXICO. RAIN CHANCES
WILL REMAIN RATHER HIGH ON MONDAY AS WARM MOIST SOUTHERLY WINDS
BRING NUMEROUS SHOWERS WITH ISOLATED THUNDERSTORMS POSSIBLE.
.SHORT TERM (MONDAY NIGHT THROUGH TUESDAY NIGHT)...
A POTENT SHORTWAVE TROUGH EXTENDING FROM THE GREAT LAKES STATES SOUTHWARD
TO THE TENNESSEE VALLEY ON MONDAY EVENING WILL MIGRATE NORTHEASTWARD
ACROSS THE OHIO VALLEY AND INTO NEW ENGLAND BY TUESDAY NIGHT. THIS FEATURE
WILL DRIVE A COLD FRONT THROUGH OUR AREA ON MONDAY NIGHT. SHOWERS AND
EMBEDDED THUNDERSTORMS WILL BE ONGOING AHEAD OF THE FRONT ON MONDAY
EVENING...GENERALLY FOR LOCATIONS ALONG AND EAST OF THE U.S. HIGHWAY
301 CORRIDOR. USED LIKELY POPS ALONG THE I-95 CORRIDOR THROUGH AROUND
MIDNIGHT...WITH DECREASING POPS FROM WEST TO EAST AFTER MIDNIGHT.
COOLER AIR WILL BEGIN TO FILTER INTO INLAND SOUTHEAST GA AND THE
WESTERN SUWANNEE VALLEY TOWARDS SUNRISE...WHERE LOWS WILL FALL TO THE
UPPER 50S TO LOWER 60S. LOWS ELSEWHERE WILL ONLY FALL TO THE MID/UPPER
60S.
LOW PRESSURE WILL STRENGTHEN OFF THE MID-ATLANTIC COAST ON
TUESDAY...FUNNELING A COOLER AND MUCH DRIER AIR MASS INTO OUR REGION AS
WEAK HIGH PRESSURE BUILDS INTO THE SOUTHEASTERN STATES. WE EXPECT MOSTLY
SUNNY SKIES TO PREVAIL BY THE LATE MORNING HOURS...WITH HIGHS NEAR
MID-NOVEMBER CLIMO...GENERALLY LOW TO MID 70S...EXCEPT NEAR 80 IN
NORTH CENTRAL FL. HIGH PRESSURE WILL THEN SETTLE DIRECTLY OVER OUR
REGION ON TUES NIGHT...PROMOTING RADIATIONAL COOLING. SOME PATCHY FOG
WILL BE POSSIBLE DURING THE PREDAWN HOURS ON WEDNESDAY. LOWS INLAND
WILL GENERALLY FALL TO THE 50-55 RANGE...WITH UPPER 50S AT THE COAST.
.LONG TERM (WEDNESDAY THROUGH SUNDAY)...
ZONAL FLOW ALOFT WILL PREVAIL LOCALLY WED AND THURS IN ADVANCE OF A
SIGNIFICANT TROUGH THAT IS PROGGED TO DEEPEN OVER THE EASTERN U.S.
ON FRI AND SAT. PLENTY OF SUNSHINE ON WED WILL ALLOW HIGHS TO WARM TO
SLIGHTLY ABOVE CLIMO...GENERALLY 75-80. WEAK SURFACE RIDGING WILL
SINK SOUTH OF OUR REGION WED NIGHT...BUT CLEAR SKIES AND LIGHT WINDS
WILL ALLOW LOWS TO FALL BACK INTO THE 50S INLAND...RANGING TO THE
LOWER 60S AT THE COAST. A COLD FRONT WILL CROSS OUR AREA ON THURS
AFTERNOON AND EVENING...AND WILL HAVE LIMITED AVAILABLE MOISTURE TO
WORK WITH. MODEL BLENDS ONLY INDICATE ISOLATED SHOWERS DURING THE
AFTERNOON AND EVENING HOURS NEAR THE ALTAMAHA RIVER AND THE WESTERN
SUWANNEE VALLEY. AHEAD OF THE FRONT...LOW-LEVEL SOUTHWEST FLOW WILL
KEEP ABOVE NORMAL TEMPS IN PLACE...WITH HIGHS GENERALLY NEAR 80.
COOLER AIR WILL LAG THIS INITIAL FRONT...WITH LOWER 50S POSSIBLE NEAR
THE ALTAMAHA FRI MORNING...RANGING TO THE LOWER 60S IN NORTH CENTRAL
FL.
A REINFORCING DRY COLD FRONT WILL PUSH THROUGH OUR AREA ON FRI.
A MUCH COOLER AIR MASS WILL PLUNGE INTO INLAND SOUTHEAST GA...WHERE
HIGHS WILL STRUGGLE TO REACH 70. HIGHS SOUTH OF I-10 WILL CLIMB TO
75-80. A DOME OF CHILLY HIGH PRESSURE WILL THEN BUILD INTO THE
SOUTHEASTERN STATES FRI NIGHT. LOWS WILL FALL TO THE UPPER 40S ALONG
THE ALTAMAHA RIVER...RANGING TO THE UPPER 50S IN NORTH CENTRAL FL.
BELOW-AVERAGE TEMPS ARE EXPECTED SAT AND SAT NIGHT...WITH WINDS BECOMING
ONSHORE BY SUNDAY IN ADVANCE OF ENERGY IN THE SOUTHERN BRANCH OF THE
JET STREAM MIGRATING TOWARDS OUR REGION FROM THE WEST. INCREASING
CLOUDS MAY KEEP HIGHS ON SUN SLIGHTLY BELOW CLIMO.
&&
.AVIATION...
POOR CONDITIONS WILL CONTINUE THROUGH THE NEXT 24 HOURS.
WIDESPREAD RAIN WILL BRING A PERSISTENT PERIOD OF LOW CEILINGS AS
WELL AS OCCASIONAL PERIODS OF LOW VISIBILITIES. IFR CONDITIONS
LOOK LIKELY TO PREVAIL THROUGH MONDAY MORNING. GUSTY WINDS AT THE
COAST WILL SUBSIDE THIS EVENING AND THEN TURN TO THE SOUTH BY
MONDAY MORNING AS A WARM FRONT LIFTS NORTH AHEAD OF A LOW PRESSURE
SYSTEM LIFTING NORTHEAST OUT OF THE GULF OF MEXICO.
&&
.MARINE...
STRONG NORTHEAST SURGE CONTINUES TO CREATE SMALL CRAFT ADVISORY
CONDITIONS ACROSS ADJACENT COASTAL WATERS NORTH OF ST AUGUSTINE.
THE WORST CONDITIONS ARE OCCURRING OVER THE SE GA WATERS WHERE
OCCASIONAL GUSTS TO 35 KNOTS HAVE BEEN REPORTED THIS AFTERNOON.
THE SURGE WILL RETREAT BACK TO THE NORTH THIS EVENING AS A WARM
FRONT LIFTS NORTH AHEAD OF A LOW PRESSURE SYSTEM SLOWLY MOVING
ACROSS THE GULF OF MEXICO. WINDS WILL TURN TO THE EAST AND
DECREASE TO 15 TO 20 KNOTS LATER THIS EVENING BUT ELEVATED SEAS
WILL LINGER INTO THE MONDAY.
SOUTHERLY WINDS AROUND 15 KNOTS WITH SEAS LINGERING NEAR SMALL
CRAFT ADVISORY CRITERIA ON MONDAY MORNING WILL CONTINUE TO
GRADUALLY IMPROVE AS WE GO THROUGH THE DAY ON MONDAY.
RIP CURRENTS: HIGH RISK THIS AFTERNOON AND TONIGHT DUE TO STRONG
ONSHORE FLOW AND ROUGH SURF WITH BREAKERS INCREASING TO 4 TO 6
FEET THIS AFTERNOON INTO THIS EVENING. SOME MINOR BEACH EROSION
WILL BE POSSIBLE DURING THE HIGH TIDE CYCLE THIS EVENING. A
MODERATE RISK IS EXPECTED ON MONDAY AS CONDITIONS IMPROVE.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 59 69 58 73 / 100 80 20 10
SSI 66 75 65 75 / 100 60 60 10
JAX 70 79 66 76 / 90 50 60 10
SGJ 73 80 69 76 / 70 50 60 10
GNV 72 80 66 79 / 70 50 40 10
OCF 72 83 67 81 / 50 50 30 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK THROUGH MONDAY MORNING FOR COASTAL DUVAL-
COASTAL NASSAU.
GA...HIGH RIP CURRENT RISK THROUGH MONDAY MORNING FOR COASTAL CAMDEN-
COASTAL GLYNN.
AM...SMALL CRAFT ADVISORY UNTIL 10 AM EST MONDAY FOR COASTAL WATERS
FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL
OUT 20 NM-WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH
FL FROM 20 TO 60 NM-WATERS FROM FERNANDINA BEACH TO ST.
AUGUSTINE FL FROM 20 TO 60 NM.
&&
SHULER/NELSON/Hazardous weather outlook, Nov 8, 4:04 AM EST, 16 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 404 AM EST SUN NOV 8 2015 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-091000- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 404 AM EST SUN NOV 8 2015 ...SMALL CRAFT ADVISORY FOR THE ATLANTIC COASTAL WATERS... ...WINDY WITH A HIGH RISK OF RIP CURRENTS ALONG THE COAST... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A BRIEF PERIOD OF LOCALLY DENSE FOG ALONG THE I-95 CORRIDOR FROM JACKSONVILLE TO BRUNSWICK IS EXPECTED EARLY THIS MORNING WHICH SHOULD DISSIPATE AROUND SUNRISE. INCREASING NORTHEASTERLY WINDS ARE EXPECTED IN THE WAKE OF A COLD FRONT TODAY...WITH NUMEROUS TO WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS DEVELOPING. LOCALLY HEAVY RAINFALL AND BRIEF LOCALIZED FLOODING WILL BE POSSIBLE IN COASTAL LOCATIONS THIS AFTERNOON AND TONIGHT. WINDY CONDITIONS WILL DEVELOP ALONG THE COAST AND ATLANTIC WATERS. SMALL CRAFT ADVISORIES ARE POSTED FOR THE COASTAL WATERS. ROUGH SURF...MINOR BEACH EROSION AND AN ELEVATED RISK OF RIP CURRENTS WILL IMPACT THE COAST...ALONG WITH TIDAL DEPARTURES ALONG THE COAST OF 1 TO 1.5 FEET DURING THE HIGH TIDE CYCLES TONIGHT INTO MONDAY MORNING...BUT COASTAL FLOODING IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE ONSHORE FLOW WILL SLOWLY WEAKEN LATE MONDAY INTO TUESDAY...BUT AN ELEVATED RISK OF RIP CURRENTS WILL LINGER THROUGH MUCH OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Nov 8, 4:16 PM EST, 4 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 416 PM EST SUN NOV 8 2015 FLZ037-082200- PUTNAM FL- 416 PM EST SUN NOV 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PUTNAM COUNTY UNTIL 500 PM EST... AT 416 PM EST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SATSUMA...OR NEAR POMONA PARK. THIS STORM WAS NEARLY STATIONARY. GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCED WARNING. LOCATIONS IMPACTED INCLUDE... POMONA PARK...SATSUMA AND WELAKA. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 2951 8175 2962 8169 2956 8155 2946 8165 TIME...MOT...LOC 2116Z 246DEG 4KT 2951 8169 ENYEDI
Special weather statement, Nov 8, 4:49 PM EST, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
449 PM EST SUN NOV 8 2015
FLZ124-125-GAZ154-166-082245-
COASTAL DUVAL FL-COASTAL NASSAU FL-COASTAL GLYNN GA-
COASTAL CAMDEN GA-
449 PM EST SUN NOV 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DUVAL...EAST CENTRAL
NASSAU...SOUTHEASTERN GLYNN AND SOUTHEASTERN CAMDEN COUNTIES UNTIL
545 PM EST...
AT 448 PM EST...DOPPLER RADAR WAS TRACKING A LINE OF SHOWERS
TRACKING NORTHWARD UP THE ATLANTIC COAST FROM MAYPORT NORTHWARD
TOWARD BRUNSWICK. GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR WIND DAMAGE AS THIS ACTIVITY MOVES ONSHORE.
LOCATIONS IMPACTED INCLUDE...
ST. MARYS...BRUNSWICK...ST. SIMONS ISLAND...FERNANDINA BEACH...KINGS
BAY BASE...YULEE...JEKYLL ISLAND...LITTLE SAINT SIMONS ISLAND...SEA
ISLAND...COUNTRY CLUB ESTATES AND CUMBERLAND ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3098 8141 3092 8140 3078 8146 3070 8143
3044 8143 3044 8144 3043 8142 3040 8140
3040 8143 3039 8144 3040 8139 3036 8140
3035 8147 3081 8159 3131 8143 3126 8139
3131 8134 3126 8126
TIME...MOT...LOC 2148Z 240DEG 49KT 3082 8135
ENYEDISpecial weather statement, Nov 8, 5:45 PM EST, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
545 PM EST SUN NOV 8 2015
FLZ124-125-GAZ154-166-082345-
COASTAL DUVAL FL-COASTAL NASSAU FL-COASTAL GLYNN GA-
COASTAL CAMDEN GA-
545 PM EST SUN NOV 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL NASSAU...
SOUTHEASTERN GLYNN AND SOUTHEASTERN CAMDEN COUNTIES UNTIL 645 PM
EST...
AT 544 PM EST...DOPPLER RADAR WAS TRACKING A LINE OF SHOWERS MOVING
SLOWLY NORTH ALONG THE ATLANTIC COAST FROM MAYPORT NORTHWARD TOWARD
BRUNSWICK. GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
ST. MARYS...BRUNSWICK...ST. SIMONS ISLAND...FERNANDINA BEACH...KINGS
BAY BASE...YULEE...LITTLE TALBOT ISLAND...JEKYLL ISLAND...LITTLE
SAINT SIMONS ISLAND...SEA ISLAND...COUNTRY CLUB ESTATES AND
CUMBERLAND ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3098 8141 3092 8140 3078 8146 3071 8145
3070 8143 3053 8143 3050 8144 3048 8141
3045 8141 3043 8149 3056 8152 3056 8151
3081 8159 3131 8143 3128 8139 3129 8139
3131 8134 3126 8126
TIME...MOT...LOC 2244Z 240DEG 4KT 3117 8140
ENYEDILocal storm report, Nov 8, 6:02 PM EST, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
602 PM EST SUN NOV 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY RAIN 5 WSW MAYPORT 30.35N 81.48W
11/08/2015 M7.00 INCH DUVAL FL PUBLIC
A TOTAL OF AT LEAST 7 INCHES OF RAIN WAS RECORDED SO FAR
TODAY IN THE EAST ARLINGTON AREA OF JACKSONVILLE.
&&
PPLocal storm report, Nov 8, 7:05 PM EST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
705 PM EST SUN NOV 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HEAVY RAIN 1 WNW MAYPORT 30.39N 81.42W
11/08/2015 M10.16 INCH DUVAL FL ASOS
DAILY RAINFALL CURRENTLY MEASURED AT 10.16 INCHES AS OF
700 PM EST.
&&
KGUILLETLocal storm report, Nov 8, 7:29 PM EST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
729 PM EST SUN NOV 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM FLOOD 1 SSW MAYPORT 30.37N 81.42W
11/08/2015 DUVAL FL FIRE DEPT/RESCUE
FIRE RESCUE REPORTED A ROAD FLOODED JUST SOUTRH OF
WONDERWOOD.
&&
PPThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 8, 9:21 PM EST | Areal Flood Advisory | JAX | Nassau | 84 min |
| Nov 9, 2:57 AM EST | Areal Flood Advisory | JAX | Duval | 93 min |
| Nov 9, 3:03 AM EST | Areal Flood Warning | JAX | Duval | 4 hr |
| Nov 9, 4:44 AM EST | Areal Flood Advisory | JAX | Duval | 91 min |
| Nov 9, 4:49 AM EST | Special Weather Statement | JAX | Duval | 26 min |
| Nov 9, 5:16 AM EST | Special Weather Statement | JAX | Duval | 44 min |
| Nov 9, 10:07 AM EST | Special Marine Warning | JAX | 83 min | |
| Nov 9, 11:19 AM EST | Special Marine Warning | JAX | 86 min | |
| Nov 9, 9:48 AM EST | Areal Flood Advisory | JAX | Brantley, Camden, Charlton, Glynn | 87 min |
| Nov 9, 10:01 AM EST | Special Weather Statement | JAX | Camden, Glynn | 44 min |
| Nov 9, 11:08 AM EST | Areal Flood Advisory | JAX | Camden, Glynn | 97 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.